S. Bag, S. Ruj, and B. Roy, Jamming Resistant Schemes for Wireless Communication: A Combinatorial Approach, Information Systems Security, pp.43-62, 2013.
DOI : 10.1007/978-3-642-45204-8_4

W. Chu and C. J. Colbourn, Optimal Frequency-Hopping Sequences Via Cyclotomy, IEEE Transactions on Information Theory, vol.51, issue.3, pp.1139-1141, 2005.
DOI : 10.1109/TIT.2004.842708

C. Ding, R. Fuji-hara, Y. Fujiwara, M. Jimbo, and M. Mishima, Sets of Frequency Hopping Sequences: Bounds and Optimal Constructions, IEEE Transactions on Information Theory, vol.55, issue.7, pp.3297-3304, 2009.
DOI : 10.1109/TIT.2009.2021366

C. Ding, M. J. Moisio, and J. Yuan, Algebraic Constructions of Optimal Frequency-Hopping Sequences, IEEE Transactions on Information Theory, vol.53, issue.7, pp.2606-2610, 2007.
DOI : 10.1109/TIT.2007.899545

C. Ding, Y. Yang, and X. Tang, Optimal Sets of Frequency Hopping Sequences From Linear Cyclic Codes, IEEE Transactions on Information Theory, vol.56, issue.7, pp.3605-3612, 2010.
DOI : 10.1109/TIT.2010.2048504

C. Ding and J. Yin, Sets of Optimal Frequency-Hopping Sequences, IEEE Transactions on Information Theory, vol.54, issue.8, pp.3741-3745, 2008.
DOI : 10.1109/TIT.2008.926410

Y. Emek and R. Wattenhofer, Frequency Hopping against a Powerful Adversary, DISC 2013, pp.329-343, 2013.
DOI : 10.1007/978-3-642-41527-2_23

P. Fan and M. Darnell, Sequence design for communications application, Research studies press Ltd, 1996.

A. S. Hedayat, N. J. Sloane, and J. Stufken, Orthogonal Arrays: Theory and Applications, 1999.
DOI : 10.1007/978-1-4612-1478-6

H. Jin and M. Blaum, Combinatorial Properties for Traceability Codes Using Error Correcting Codes, IEEE Transactions on Information Theory, vol.53, issue.2, pp.804-808, 2007.
DOI : 10.1109/TIT.2006.889730

R. Kumar, S. Rajagopalan, and A. Sahai, Coding Constructions for Blacklisting Problems without Computational Assumptions, CRYPTO 1999, pp.609-623, 1999.
DOI : 10.1007/3-540-48405-1_38

A. Lempel and H. Greenberger, Families of sequences with optimal Hamming-correlation properties, IEEE Transactions on Information Theory, vol.20, issue.1, pp.90-94, 1974.
DOI : 10.1109/TIT.1974.1055169

M. Martin, S. Ng, and M. Nyirenda, A combinatorial framework for frequency hopping multiple access, Proceedings of the Fourteenth International Workshop on Algebraic and Combinatorial Coding Theory, 2014.

K. Pelechrinis, M. Iliofotou, and S. V. Krishnamurthy, Denial of Service Attacks in Wireless Networks: The Case of Jammers, IEEE Communications Surveys & Tutorials, vol.13, issue.2, pp.245-257, 2011.
DOI : 10.1109/SURV.2011.041110.00022

D. Peng and P. Fan, Lower Bounds on the Hamming Auto- and Cross Correlations of Frequency-Hopping Sequences, IEEE Transactions on Information Theory, vol.50, issue.9, pp.2149-2154, 2004.
DOI : 10.1109/TIT.2004.833362

R. Poisel, Modern Communications Jamming: Principles and Techniques Communications engineering The Artech House Information Warfare Library, 2004.

I. S. Reed, kth order near orthogonal codes, IT-17, pp.116-117, 1971.

W. Ren, F. W. Fu, and Z. Zhou, New sets of frequency-hopping sequences with optimal hamming correlation. Designs, Codes and Cryptography, pp.423-434, 2014.

D. V. Sarwate, Reed-solomon codes and the design of sequences for spreadspectrum multiple access communications, Reed-Solomon Codes and their Applications, 1994.

G. Solomon, Optimal frequency-hopping sequences for multiple access, Symposium on Spread Spectrum Communication, vol.1, pp.133-168, 1973.

J. N. Staddon, D. R. Stinson, and R. Wei, Combinatorial properties of frameproof and traceability codes, IEEE Transactions on Information Theory, vol.47, issue.3, pp.1042-1049, 2001.
DOI : 10.1109/18.915661

W. Xu, W. Trappe, Y. Zhang, and T. Wood, The feasibility of launching and detecting jamming attacks in wireless networks, Proceedings of the 6th ACM international symposium on Mobile ad hoc networking and computing , MobiHoc '05, pp.46-57, 2005.
DOI : 10.1145/1062689.1062697

X. Zeng, H. Cai, X. Tang, and Y. Yang, Optimal Frequency Hopping Sequences of Odd Length, IEEE Transactions on Information Theory, vol.59, issue.5, pp.3237-3248, 2013.
DOI : 10.1109/TIT.2013.2237754